• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 71
School of Mathematics
  Title:   On Hv-subgroups and anti fuzzy Hv-subgroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Korean J. Comput. Appl. Math.
  No.:  1
  Vol.:  5
  Year:  1998
  Pages:   181-190
  Supported by:  IPM
  Abstract:
In this paper we define the concept of anti fuzzy Hv-subgroup of an Hv-group, and prove a few theorems concerning this concept. We also obtain a necessary and sufficient condition for a fuzzy subset of an Hv-group to be an anti fuzzy Hv-subgroup. We also abtain a relation between the fuzzy Hv-subgroups and the anti fuzzy Hv-subgroups.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right